# SDR FDEA200909263456

- Difficulty date: September 26, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 6558665506
- Condition: Damaged
- Location: Bs 1101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE "S" DUCT INLET NOSE COWL CAP HAS DENT AT 8 O'CLOCK POSITION, BS 1101.  EVALUATED DENT AND FOUND OUT OF LIMITS, CUT OUT DAMAGED AREA ,   FABRICATED 2 DOUBLERS AND LIP SKIN FILLER, HEAT TREATED PARTS TO T4 CONDITION AND INSTALLED IAW SRM 54-30-1, 54-30-3 AND 51-30-2.
